# SDR SWIA200718969

- Difficulty date: December 12, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 18,312 hours, 24,775 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2091G010800
- Part serial: 406
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 15,140 hours, 21,077 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5712 - DURING CLIMB, OXYGEN MASKS DROPPED.  REPLACED ELECTROPNEUMATIC OUTFLOW VALVE IAW MM 21-30-03.  OPS CHECK GOOD AT THIS TIME.
